Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the computation of Debye functions of integer orders

Authors: E. W. Ng and C. J. Devine
Journal: Math. Comp. 24 (1970), 405-407
MSC: Primary 65.25
MathSciNet review: 0272160
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An efficient method is presented for the computation of Debye functions of integer orders to twenty significant decimal digits.

References [Enhancements On Off] (What's this?)

  • [1] Roger Howard and J. Grindlay, Tables of Debye functions, Canad. J. Phys. 44 (1966), 45–56. MR 0186308
  • [2] A. Fletcher, et al, An Index of Mathematical Tables. Vol. I: Introduction, Addison-Wesley, Reading, Mass., 1962, p. 543. MR 26 #365a.
  • [3] Y. L. Luke, The Special Functions and Their Approximations, Vol. 1 & 2, Academic Press, New York, 1968.
  • [4] Edward W. Ng, C. J. Devine, and R. F. Tooper, Table of Chebyshev polynomial expansions of Bose-Einstein functions of orders 1-10, Math. Comp. 23 (1969), no. 107, loose microfiche suppl., C1–D3. MR 0247740
  • [5] Milton Abramowitz and Irene A. Stegun, Handbook of mathematical functions with formulas, graphs, and mathematical tables, National Bureau of Standards Applied Mathematics Series, vol. 55, For sale by the Superintendent of Documents, U.S. Government Printing Office, Washington, D.C., 1964. MR 0167642

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

Keywords: Debye functions, Riemann zeta functions, chemical physics
Article copyright: © Copyright 1970 American Mathematical Society